English version English version
mgr
Igor Kossowski
doktorant

Pokój: 144
Telefon:
e-mail:
Dyżur: -

Publikacje naukowe:

  • Igor Kossowski, Katarzyna Szymańska-Dębowska, Solutions to resonant boundary value problem with boundary conditions involving Riemann-Stieltjes integrals, Discrete and Continuous Dynamical Systems - Series B (30 pkt.), 23(1) (2018), 275--282, JCR
  • Igor Kossowski, Bogdan Przeradzki, First order systems of ODEs with nonlinear nonlocal boundary conditions, Electronic Journal of Qualitative Theory of Differential Equations, 73 (2015), 1-10, JCR

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65